MAUDE Adverse Event Report: STERIS CORPORATION VERIFY; CHEMICAL INDICATOR

STERIS CORPORATION VERIFY; CHEMICAL INDICATOR
Model Number STEAM INTEGRATING
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris made multiple attempts to obtain information regarding the reported event from the user facility however, the user facility has not responded.As the user facility has not responded and the subject device was not returned for evaluation, a root cause cannot be determined.A follow-up report will be submitted should additional information become available.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch: mw5171758 that their verify steam integrating indicators are giving "inconsistent results." no report of injury.

Brand Name
VERIFY
Common Device Name
CHEMICAL INDICATOR
Manufacturer (Section D)
STERIS CORPORATION
11457 melrose ave
franklin park IL 60131
Manufacturer (Section G)
STERIS CORPORATION
11457 melrose ave
franklin park IL 60131
Manufacturer Contact
daniel davy
5960 heisley rd.
mentor, OH 44060
4402597401
MDR Report Key22669035
Report Number3007412809-2025-00003
Device Sequence Number3824809
Product Code JOJ
UDI-Device Identifier10724995002098
UDI-Public(01)10724995002098(17)300301(10)325A
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTEAM INTEGRATING
Device Catalogue NumberPCC064
Device Lot Number(10)325A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown